# SDR ASAA2018121727448

- Difficulty date: December 17, 2018
- Submitted: December 19, 2018
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 45,209 hours, 13,450 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Part number: 125334D1
- Part serial: AA102606
- Condition: Intermittent
- Location: Fuel System
- Part time: 45,209 hours, 13,450 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TECH SERVICE REQUEST. FOLLOW-UP TO REPORTS OF FUEL IMBALANCE. GROUNDED - YES. REMOVED ENGINE CROSSFEED VALVE ACTUATOR REF AMM 28-22-21. ACCOMPLISHED CROSSFEED VALVE ALIGNMENT CHECK REF AMM 28-22-21-820-801. REINSTALLED CROSSFEED VALVE ACTUATOR REF AMM 28-22-21, ACCOMPLISHED CROSSFEED VALVE FUNCTIONAL TEST REF 28-22-00-730-802, OPS CK GOOD. NO FUEL TRANSFERRED TO NR 2 TANK IN 45 MINUTES.
